| Model Number |
AZURION 7 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported to philips that there was an intermittent issue with the system's suite computer, which can impact booting.The device was in clinical use at the time of the reported event.No harm has been reported to philips.Philips has started an investigation of this complaint.